Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is there any change in dosage required for thyronorm ?

My wife is 39 and has been taking thyronorm 75mcg till Jul 11. Her T3 was 90, T4-8.1 and TSH-1.84.Accordingly dosage of thyronorm was reduced to 25mcg from Aug11. When tested in Feb12, T3-72, T4-8.10& TSH-5.47. Additionally her SGPT was 34.1,SGOT-22.3 and GGT-61. Also total cholestrol-207, Triglycerides-235 and VLDL cholestrol-47. Please advice any change in dosage of thyronorm and further course of action in respect of liver data and cholestrol levels.
Asked On : Tue, 6 Mar 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Welcome to HCM,
Thyroid reports of your wife is quite normal so continue the treatment with dose of 25 mcg for some time and after that go for thyroid test and go for the treatment accordingly.
She is having high cholesterol and VLDL and triglyceride so she can be given Atorvastatin and phenofibrate medicine after consulting your physician.
Go for exercise and low fat and carbohydrate diet.
Ok and bye.
Answered: Fri, 9 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor